# SDR ASAA2023062743819

- Difficulty date: June 27, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 27,200 hours, 8,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT SEATS 9, 13, 25 AND 29 INOP. GROUNDED - YES. REMOVED, REPLACED BATTERY PACKS S/N 411938 / 411873 AND OP CHECKED GOOD EMERGENCY AISLE LIGHTS AT SEATS 9, 13, 25, AND 29 IAW B737-900 AMM 33-51-06-960-805 AND 33-51-00-720-801.
